System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Discussiones Mathematicae Differential Inclusions Control and Optimization}
Opublikowane w latach: 1960 - 2019
Grupowanie: brak
Znaleziono: 40 ( spośród około 63113 )

Strona: Poprzednia [1] [2] 3[4] Następna
[21] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Michał Kisielewicz .- Zielona Góra : University of Zielona Góra Press, 2009, Vol. 29 .- ISSN: 1509-9407
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-4706] [data modyf: 02-03-2010 09:44]

[22] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Michał Kisielewicz .- Zielona Góra : University of Zielona Góra Press, 2008, Vol. 28 .- ISSN: 1509-9407
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-4573] [data modyf: 06-02-2009 12:03]

[23] Properties of projection and penalty methods for discretized elliptic control problems / Andrzej Cegielski, Christian Grossmann // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2007, Vol. 27, no 1, s. 23--41, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.summ.
Słowa kluczowe: control of PDE, convex programming, penalty methods, projection methods
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-12367] [data modyf: 07-08-2015 10:21]

[24] Projection method with residual selection for linear feasibility problems / Robert Dylewski // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2007, Vol. 27, no 1, s. 43--50, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.tab.summ.
Słowa kluczowe: linear feasibility, projection method, residual selection
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-12368] [data modyf: 07-08-2015 10:21]

[25] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Michał Kisielewicz .- Zielona Góra : University of Zielona Góra Press, 2007, Vol. 27, no 1-2 .- ISSN: 1509-9407
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-4388] [data modyf: 06-02-2009 12:00]

[26] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Michał Kisielewicz .- Zielona Góra : University of Zielona Góra Press, 2006, Vol. 26 .- ISSN: 1509-9407
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-4307] [data modyf: 07-08-2015 10:21]

[27] Level sets of continuous functions increasing with respect to each variable / Katarzyna Sajbura // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2005, Vol. 25, s. 19--26, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.rys.summ.
Słowa kluczowe: arcwise connectedness, continuous function, function increasing with respect to each variable, level set
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-10666] [data modyf: 07-08-2015 10:21]

[28] Discussiones Mathematicae : Differential Inclusions : Control and Optimization / (Red.) Michał Kisielewicz .- Zielona Góra : University of Zielona Góra Press, 2005, Vol. 25 .- ISSN: 1509-9407
Kod: RED-C-WYKAZ    BibTeX   (pkt: 2)
[RED-4197] [data modyf: 07-08-2015 10:21]

[29] Continous selection theorems / Michał Kisielewicz // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2005, Vol. 25, s. 159--163, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.summ.
Słowa kluczowe: Fillipov's selection theorem, continous selection, set-valued mappings
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-10668] [data modyf: 15-12-2008 13:58]

[30] On a linear functional equation with a mean-type mapping having no fixed points / Katarzyna Sajbura // Discussiones Mathematicae : Differential Inclusions : Control and Optimization .- 2005, Vol. 25, s. 27--46, ISSN: 1509-9407, , eISSN: 2084-0365, : bibliogr.rys.summ.
Słowa kluczowe: continous solution, iteration, linear functional equation, mean, solution depending on an arbitrary function
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-10667] [data modyf: 15-12-2008 13:58]

Strona: Poprzednia [1] [2] 3[4] Następna

Czas generacji strony: 0,04 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2019 Uniwersytet Zielonogórski